# SDR LR7A2023032403281

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 41,625 hours, 25,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T40050
- Condition: Cracked
- Location: Lh Fwd Fsg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HB5301, FOUND FUSELAGE SKIN AT BATTERY BOX UPPER AFT CORNER CRACKED AT FS156, WL177, LBL64.5. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.    NR# 1000917875 / PSE# 53-30-08, AD 2012-06-09
